Alert archive / Alabama / Wind Advisories in 2024

Wind Advisory 6, NWS Mobile, AL

March 24, 20245 counties in Mississippi; 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this wind advisory at Mar 24, 2024, 3:10 AM CDT for 5 counties in Mississippi; 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Mar 25, 2024, 9:24 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2024, 3:10 AM CDT (08:10 UTC)
In effect from
Mar 25, 2024, 9:24 AM CDT
Expired
Mar 26, 2024, 7:00 AM CDT
In force
22 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2024-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2024-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WWUS74 KMOB 240810
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
310 AM CDT Sun Mar 24 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241615-
/O.NEW.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Mobile, Chatom, Beaumont, Prichard,
Bagdad, Theodore, Crestview, New Augusta, Lucedale, Millry,
Citronelle, Pine Hill, Thomasville, Ensley, Saraland, Foley,
Perdido Bay, Daphne, Seminole, Niceville, Wiggins, Jackson,
Camden, Bayou La Batre, Milton, Stockton, Fort Morgan, Jay,
Leakesville, Waynesboro, Richton, Spanish Fort, Beulah,
Pensacola, Flomaton, Gulf Breeze, Evergreen, Butler, Homewood,
Opp, Fort Walton Beach, Grove Hill, Century, Fairhope, Brantley,
Eglin AFB, Navarre, Wright, Bay Minette, Lisman, Pensacola Beach,
McLain, Grand Bay, Silas, Greenville, Brewton, Andalusia, Gulf
Shores, Atmore, Luverne, Walnut Hill, Destin, Dauphin Island,
Valparaiso, Molino, Fort Pickens, Orange Beach, and Monroeville
310 AM CDT Sun Mar 24 2024

...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT TUESDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...From 10 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
6 follow-up statements
168 
WWUS74 KMOB 241558
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1058 AM CDT Sun Mar 24 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-250000-
/O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Millry, Chatom, Beaumont, Eglin AFB,
Brantley, Spanish Fort, Saraland, Waynesboro, Grand Bay, Fort
Morgan, Citronelle, Bay Minette, Daphne, Leakesville, Evergreen,
Crestview, Bayou La Batre, McLain, Richton, Mobile, Prichard,
Andalusia, Beulah, Gulf Shores, Orange Beach, Stockton, Silas,
Jay, Milton, Seminole, New Augusta, Lucedale, Fort Pickens,
Dauphin Island, Greenville, Homewood, Pine Hill, Atmore,
Valparaiso, Jackson, Ensley, Pensacola, Opp, Thomasville,
Monroeville, Flomaton, Destin, Fort Walton Beach, Grove Hill,
Niceville, Luverne, Theodore, Bagdad, Fairhope, Brewton, Century,
Molino, Perdido Bay, Butler, Wiggins, Foley, Lisman, Pensacola
Beach, Gulf Breeze, Camden, Navarre, Wright, and Walnut Hill
1058 AM CDT Sun Mar 24 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT 
TUESDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...From 10 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MM
307 
WWUS74 KMOB 242344
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
644 PM CDT Sun Mar 24 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-250745-
/O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Eglin AFB, Thomasville, Pine Hill,
Century, Fort Walton Beach, New Augusta, Gulf Shores, Homewood,
Evergreen, Brantley, Spanish Fort, Monroeville, Saraland, Fort
Morgan, Gulf Breeze, Citronelle, Pensacola Beach, Theodore,
Foley, Walnut Hill, Bay Minette, Fort Pickens, Wright, Beaumont,
Luverne, Pensacola, Navarre, Valparaiso, Prichard, Millry,
Butler, Lisman, Leakesville, Jay, Lucedale, Crestview, Silas,
Greenville, Daphne, Orange Beach, Atmore, Chatom, Ensley, Opp,
Milton, Waynesboro, Grove Hill, Richton, Wiggins, Flomaton,
Stockton, Bayou La Batre, Andalusia, Mobile, McLain, Jackson,
Fairhope, Grand Bay, Molino, Camden, Bagdad, Beulah, Brewton,
Destin, Perdido Bay, Niceville, Dauphin Island, and Seminole
644 PM CDT Sun Mar 24 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 7 AM CDT 
TUESDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...From 10 AM Monday to 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
568 
WWUS74 KMOB 250733
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
233 AM CDT Mon Mar 25 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251600-
/O.CON.KMOB.WI.Y.0006.240325T1500Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Greenville, Silas, Grove Hill, Chatom,
Orange Beach, Pensacola Beach, Eglin AFB, Niceville, Grand Bay,
New Augusta, Butler, Crestview, Lucedale, Foley, Saraland, Pine
Hill, Lisman, Brewton, Beaumont, Millry, Beulah, Jay,
Thomasville, Navarre, Richton, Gulf Breeze, Valparaiso, Milton,
Leakesville, Stockton, Gulf Shores, Citronelle, Wright, Homewood,
Molino, Pensacola, Opp, Prichard, Spanish Fort, Fort Walton
Beach, Flomaton, Fairhope, Perdido Bay, McLain, Mobile, Luverne,
Walnut Hill, Monroeville, Fort Morgan, Fort Pickens, Waynesboro,
Ensley, Jackson, Brantley, Atmore, Daphne, Theodore, Dauphin
Island, Bagdad, Century, Evergreen, Andalusia, Destin, Wiggins,
Camden, Seminole, Bayou La Batre, and Bay Minette
233 AM CDT Mon Mar 25 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM 
CDT TUESDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...From 10 AM this morning to 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
831 
WWUS74 KMOB 251424
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
924 AM CDT Mon Mar 25 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-252230-
/O.EXT.KMOB.WI.Y.0006.240325T1424Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Milton, Beaumont, Foley, Grand Bay,
Millry, Chatom, Evergreen, Ensley, Gulf Shores, Richton, Daphne,
Bay Minette, Fairhope, Prichard, Citronelle, Thomasville, Butler,
Spanish Fort, Orange Beach, Jay, Crestview, Leakesville,
Flomaton, Silas, Opp, Mobile, Pensacola, Fort Walton Beach,
Destin, Brantley, Saraland, Jackson, Luverne, Dauphin Island,
Atmore, Camden, Perdido Bay, Greenville, Lisman, Pensacola Beach,
Bagdad, Brewton, Theodore, Andalusia, Seminole, Niceville,
McLain, Homewood, Eglin AFB, Century, Stockton, Monroeville, Pine
Hill, Fort Pickens, New Augusta, Wright, Walnut Hill, Beulah,
Fort Morgan, Gulf Breeze, Waynesboro, Navarre, Lucedale, Molino,
Valparaiso, Wiggins, Grove Hill, and Bayou La Batre
924 AM CDT Mon Mar 25 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MM
641 
WWUS74 KMOB 252220
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
520 PM CDT Mon Mar 25 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-260630-
/O.CON.KMOB.WI.Y.0006.000000T0000Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-Okaloosa
Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Greenville, Mobile, Century, Waynesboro,
Flomaton, Gulf Breeze, Gulf Shores, Fairhope, Silas, Saraland,
Wright, Atmore, Grove Hill, McLain, Prichard, Millry, Fort Walton
Beach, Orange Beach, Beaumont, Richton, Fort Morgan, Ensley,
Niceville, Theodore, Seminole, Lisman, Chatom, Crestview,
Leakesville, Valparaiso, Perdido Bay, Camden, Butler, Bay
Minette, Opp, Jackson, Milton, Stockton, Molino, Walnut Hill,
Spanish Fort, Foley, Navarre, Daphne, Wiggins, Pine Hill,
Pensacola Beach, Beulah, Eglin AFB, Pensacola, Bagdad, Destin,
Jay, Lucedale, Monroeville, Brantley, New Augusta, Thomasville,
Luverne, Citronelle, Bayou La Batre, Homewood, Evergreen,
Brewton, Andalusia, Dauphin Island, Fort Pickens, and Grand Bay
520 PM CDT Mon Mar 25 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of south central and southwest Alabama, northwest 
  Florida, and southeast Mississippi.

* WHEN...Until 7 AM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
211 
WWUS74 KMOB 260656
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
156 AM CDT Tue Mar 26 2024

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261200-
/O.CON.KMOB.WI.Y.0006.000000T0000Z-240326T1200Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
156 AM CDT Tue Mar 26 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 35 to 40 mph.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Mar 24, 1:12 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 24, 1:12 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
112 AM CDT Sun Mar 24 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 112 AM CDT Sun Mar 24 2024

VFR conditions are expected to continue through the forecast.
Light northerly winds will quickly turn easterly then south
easterly by this afternoon. BB/03

&&

.PREV DISCUSSION... /issued 654 PM CDT Sat Mar 23 2024/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 654 PM CDT Sat Mar 23 2024

VFR conditions will prevail through the next 24 hours. /13

PREV DISCUSSION... /issued 344 PM CDT Sat Mar 23 2024/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Sunday)
Issued at 344 PM CDT Sat Mar 23 2024

Dry and breezy weather conditions this afternoon give way to a
much quieter, relaxed evening into overnight as the pressure
gradient over the area weakens. Upper troughing today gives way to
a building upper ridge across the area tonight into Sunday.
Likewise, surface high pressure settles in through Sunday morning.
Expect partly to mostly cloudy skies and dry weather to prevail
with afternoon highs topping out in the lower to middle 70's for
most areas. Overnight lows will cool a good bit tonight thanks to
the relaxing winds and clearing skies with temperatures falling
into the lower 40's over the interior and middle 40's nearer the
coast.

The rip current risk will gradually decrease this evening going
from the current High risk to a Moderate risk for tonight.
Lighter onshore winds Sunday should give one day of a Low rip
current risk before rip current potential ramps back up Monday
ahead of the next storm system. MM/25

SHORT TERM...
(Sunday night through Tuesday night)
Issued at 344 PM CDT Sat Mar 23 2024

We'll finish off the weekend, and for most areas through Monday
afternoon, with dry weather as the axis of an upper ridge over the
southeast states drifts slowly to the Eastern Seaboard. A surface
ridge will remain entrenched between the Appalachian Mountains
and the Eastern Seaboard through Monday afternoon. Increasing
southerly flow along the western periphery of the ridge should
bring isolated light showers across southeast MS and Mobile County
AL on Monday due to isentropic overrunning and a warm front
slowly lift northward.

The main event will come in Monday night through Tuesday as a
potent upper trough ejects across the Central Plains into the
Great Lakes region. The available moisture will be mainly confined
to below 700mb, but at this time we are still expecting PWATs to
increase to between 1.5 to 1.9 inches across the entire forecast
area by late Monday night. A band of precipitation will push
through Monday night and Tuesday, and then taper off late Tuesday
afternoon and evening as a weak surface cool front moves in from
the northwest and pushes offshore.

A likely squall line will be moving across southeast Mississippi
and interior southwest Alabama Monday night. We will continue to
monitor this system for the potential for strong to severe storms,
but instability still appears rather limited with the best jet
dynamics lifting out by Tuesday morning. We still expect a likely
period overnight Monday night into early Tuesday, when deep layer
lift will be sufficient and 50 to 60 knot low-level jet noses into
southeast Mississippi and interior southwest Alabama, supportive
of strong to severe storms capable of damaging winds and
tornadoes. We call these setups high shear/low CAPE and they can
be quite finicky. If we get enough instability and good deep layer
lift to overcome lower instability then storms can take advantage
of the impressive kinematics leading to a sneaky but strong
severe potential. Could easily see a line of severe storms produce
tornadoes in southeast Mississippi and interior southwest
Alabama, then quickly fizzle to just a line of heavy rain with
embedded thunderstorms across the rest of the forecast area.
Periods of moderate to brief heavy rainfall should occur with this
event with widespread rainfall amounts of 1-2" with locally
higher amounts.

With a very tight surface pressure gradient setting up ahead of
this system, strong southeasterly winds sustained from 15 to 30
mph with frequent gusts up to around 35 to 45 mph are forecast,
and a Wind Advisory will likely be required. Coastal hazards will
also be present as high surf and life threatening rip currents
will be likely Monday night through Tuesday night. A High Surf
Warning and Coastal Flood Advisory will likely be required as
well.

Low temperatures Sunday night will mainly be in the low to mid
50s, or about 3 to 8 degrees above normal. The exception being
upper 40s over a portion of south central Alabama, and upper 50s
to lower 60s along the coast. Lows Monday night will be 11 to 16
degrees above normal, ranging from 59 to 64 degrees. High
temperatures Monday and Tuesday will be around normal, ranging
from 70 to 75 degrees. /22

LONG TERM...
(Wednesday through Saturday)
Issued at 344 PM CDT Sat Mar 23 2024

Ridging will quickly build over the central US ushering in a
brief period of northwesterly to westerly flow a loft by the end
of the week. Drier air will once again filter in as a weak cool
front pushes offshore Wednesday. A rather pleasant end of the week
will be on tap with mild temperatures, low dewpoints and mostly
sunny skies. Near perfect spring time forecast for the remainder
of the week. BB/03

MARINE...
Issued at 344 PM CDT Sat Mar 23 2024

Moderate to at times strong offshore flow this evening gives way
to a light to moderate easterly to southeasterly flow Sunday.
Onshore flow ramps up quickly as we head into Sunday night and
Monday with at least Small Craft Advisory criteria winds becoming
established Sunday night. Sustained Gale conditions are possible
with Gale force gusts likely across the marine waters ahead of the
next approaching system late Monday afternoon into Monday night.
In response to this, seas will build rapidly during this period.
In the wake of the system Tuesday through Friday, a light to
moderate offshore flow will become established once again with
gradually diminishing seas. A Small Craft Advisory and/or Gale
Watch will likely be needed in future forecast packages for the
Sunday night through Tuesday timeframe. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  58  71  62  75  51  75  49 /   0   0  20  50  80  10   0   0
Pensacola   71  59  71  65  73  56  75  52 /   0   0  10  20  90  20   0  10
Destin      70  58  71  66  73  58  75  54 /   0   0  10  10  80  30  10  10
Evergreen   75  50  73  61  73  50  74  46 /   0   0  10  30  90  10   0   0
Waynesboro  74  53  69  59  73  47  71  45 /   0   0  10  70  70  10   0  10
Camden      73  51  72  60  71  48  71  46 /   0   0  10  40  90  10   0  10
Crestview   75  51  74  61  74  52  77  48 /   0   0   0  10  90  20  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:02 AM CDTRip Current StatementMOBBaldwin, Mobile4 days
Mar 24, 3:02 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile28 hr
Mar 24, 3:03 AM CDTGale WarningMOB52 hr
Mar 24, 3:03 AM CDTSmall Craft AdvisoryMOB28 hr
Mar 24, 3:00 PM CDTHigh Surf WarningMOBBaldwin, Mobile43 hr
Mar 24, 3:00 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile67 hr

Nearby

Wind Advisories in Alabama, 2024Wind Advisories in Mississippi, 2024Wind Advisories in Florida, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.